# SDR SWIA202054909

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER IS CORRODED, MARKED.  C-CHECK RO 12/28/2020.  REMOVED/BLENDED CORROSION FROM SERVICE DOOR LOWER SEAL STRIKER, REF CRJ-700 SRM.  LOWEST REMAINING MATERIAL THICKNESS IS .085".  ORIGINAL MATERIAL THICKNESS IS .117 DWG.  MATERIAL LOSS IS .032".  LOWER SEAL STRIKER IS OUT OF ALLOWABLE LIMITS, PER CRJ700 SRM.  REPLACED SEAL STRIKER WITH NEW, PN SH670-31412-7, REF CRJ700 SRM AND DRAWING.  PRESSURIZED THE AIRCRAFT AND LEAK CHECKED THE SERVICE DOOR LOWER SEAL STRIKER, REF CRJ700 AMM.  LEAK CHECK GOOD.
